Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What is the treatment for the compressed vein in the brain that causes me to faint frequently ?

hi, one of my freind s child has fallen during his childhood and got minor injury on his head . On oral medication, he was all right, and doing normal. Now, from Past 1 year he has developed some complications, he suddenly get unconsious & faint. While going through CT scan , it is found that, one veins in his head has been supressed, and so the complication. He is 14 years old. Pls. let me know, whether it can cured by oral medication or surgery is the only way out?
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear thanks for choosing health care magic.First of all it is important to know that whether there is connection between the present complaints and past incidence.Because it might be a co incidence.As you are saying it must be block in the vessel,if the block is major he may need surgery,in case of minor block medicines may work,ok buy take care and wish him all the best.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor